# SDR IPXA2022102887577

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0862
- Aircraft time: 22,079 hours, 13,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR SLIDE WILL NOT ARM.  INSTALLED SERVICABLE SLIDE ASSY ON L1 DOOR IAW AMM 25-61-21. OPS CK GOOD.
